Self-association in multilayer linear networks with limited connectivity

Search this Article

Author(s)

    • PALMIERI Francesco
    • Dipartimento di Ingegneria Elettronica, Universita degli Studi di Napoli 'Federico II'
    • CORVINO Michele
    • Dipartimento di Ingegneria Elettronica, Universita degli Studi di Napoli 'Federico II'

Journal

  • Neural networks : the official journal of the International Neural Network Society

    Neural networks : the official journal of the International Neural Network Society 11(4), 601-609, 1998-06-01

References:  15

Codes

  • NII Article ID (NAID)
    10008954415
  • NII NACSIS-CAT ID (NCID)
    AA10680676
  • Text Lang
    ENG
  • Article Type
    ART
  • ISSN
    08936080
  • Data Source
    CJP 
Page Top